Jump to content
NZ's bodybuilding, strength and fitness community
Sign in to follow this  
John_Mcsteroids

not feeling dbol end of 2nd week

Recommended Posts

I'm on test e and dbol cycle and always had weird heartbeats and palpitations when on them.

only ran dbol for the past week and a half and at the start I definitely felt it punch me but damn is it non existent now. I'm taking triple (90mg) of what I was taking and still not even the slightest feeling. not feeling hot or light-headed it's just.... as if I'm not taking anything... could it be that my body got used to the compound? anyone else have similiar effects? I tried taking 30mg preworkout in my first week and it was legendary but now I've got no feeling even with 60mg pre workout.....

Share this post


Link to post
Share on other sites

Why would you feel hot or light headed on Dbol? That doesn’t sound good at all. 🤔

Dbol makes you feel great and like an Alpha male and strong as an ox. 

30mg a day is enough for good results if you ask me. And It’s hard on the body. 

Share this post


Link to post
Share on other sites
3 hours ago, New pome said:

Why would you feel hot or light headed on Dbol? That doesn’t sound good at all. 🤔

Dbol makes you feel great and like an Alpha male and strong as an ox. 

30mg a day is enough for good results if you ask me. And It’s hard on the body. 

it gave me blood pressure issues but I was dealing with it with cardio and water intake I'm not saying it's  supposed to feel like that what I'm saying is I even lost the sides I had from it as well even at more dose than before. I feel as if I'm off it 

Share this post


Link to post
Share on other sites
5 hours ago, John_Mcsteroids said:

it gave me blood pressure issues but I was dealing with it with cardio and water intake I'm not saying it's  supposed to feel like that what I'm saying is I even lost the sides I had from it as well even at more dose than before. I feel as if I'm off it 

Take care mate, health is more important that being big. 👍

 

Share this post


Link to post
Share on other sites

Dosing drugs up until you get heart palpitations isn’t wise man. You sorta kinda wanna avoid that stuff. There are better ways to know if what you’re taking is real or fake... 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  



×